Article Text

PDF

Metoclopramide poisoning in children.
  1. L C Low,
  2. K M Goel

    Abstract

    15 children with metoclopramide (Maxolon) poisoning are reported. One of the 5 children accidentally poisoned developed slight extrapyramidal signs. All 10 children who experienced extrapyramidal side effects while being treated with metoclopramide had received a dose greater than that recommended by the manufacturer of 0.5 mg/kg per day. Dystonic reactions are likely to occur if the recommended dose is exceeded, but individual susceptibility to metoclopramide and the cumulative effect of repeated doses of the drug may also be important.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.